# SDR DL757050579

- Difficulty date: October 1, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 46,078 hours, 21,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EXTERIOR OVERWING EMERGENCY LIGHT INOP.  RELAMPED, CK OK.
